MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA CRUCIATE RETAINING LEFT SIZE 10 PPS STANDARD FEMUR; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. PERSONA CRUCIATE RETAINING LEFT SIZE 10 PPS STANDARD FEMUR; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Ambulation or Postural Difficulties (2544)
Date of Event 05/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: 42535007501; a spiked keel left size f osseoti tibia; 66215223.42512100810; articular surface medial congruent (mc) left 10 mm height use with tibia sizes e-f/cr femur sizes 8-11; 64740844.H6: proposed component code: mechanical (g04) - femur.Customer has indicated that the product will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported from a clinical study that a patient had an initial left total knee arthroplasty.At the one year follow up, the patient reported severe pain and difficulty with daily activities.All available information has been provided.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; g1; g3; g6; h1; h2; h3; h6.The event cannot be confirmed.No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.Review of complaint history found no additional related issues for this item and the reported part and lot combination.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following.Findings: initial notification ¿the event was increased swelling/discomfort and decreased rom noted at about 6 weeks.Post-op.No reported fall or cause of the increased swelling.¿ ¿ findings are not captured in complaint at this time as they are not reflected or have resolved by the 3 month postop visit.(b)(6) 2024; 3 months postop.Slight-mild pain, moderate difficulties.Pain 3/10, very satisfied, rom 0-115, no pain medications, no abnormalities on xray.(b)(6) 2024; office notes.Patient continues to experience difficulty walking and leg weakness, currently performing minimal home exercise program and uses his power chair and walker for ambulation assistance.Patient continues to experience difficulty walking and leg weakness, currently performing minimal home exercise program and uses his power chair and walker for ambulation assistance.Incision well healed without concern, no tenderness to palpation, rom 0-120.X-rays show no concerns, implants in excellent position with no evidence of loosening, radiolucency, osteolysis, or wear.Patient has been dependent on a motorized wheelchair for quite sometime, encouraged patient to be as active as possible.Patient would like further pt, ordered.(b)(6) 2025; 1 year postop.Severe pain and problems.Pain 8/10, neutral satisfaction.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
PERSONA CRUCIATE RETAINING LEFT SIZE 10 PPS STANDARD FEMUR
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22508455
Report Number0001822565-2025-02546
Device Sequence Number21148523
Product Code JWH
UDI-Device Identifier00889024631359
UDI-Public(01)00889024631359(17)331029(10)66278242
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K221479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number42508606801
Device Lot Number66278242
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2025
Supplement Date Received by Manufacturer10/13/2025
Initial Report FDA Received Date07/15/2025
Supplement Report FDA Received Date10/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age76 YR
Patient SexMale
Patient Weight98 KG
Patient RaceBlack Or African American